# SDR SWAA020289

- Difficulty date: February 6, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 52,758 hours, 52,182 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL BEAM WEB CRACKED 1.0 INCH LONG AT BS 180, WL 184 AND RBL 17.1.  REPAIRED WEB PER SRM.
